# SDR AT9900608

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Stairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE AFT VENTRAL STAIR FIFTH STEP SUPPORT ANGLE CORRODED.  REMOVED, REPLACED AND FABRICATED ANGLE, TREATED, PRIMED AREA IAW DC9 SRM 51-10-3, AND 51-10-2.
